# SDR HNAA2016121900342

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 61,474 hours, 65,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: 0002PA
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT EGRESS LIGHT IS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT 3351-P4 IN ACCORDANCE WITH 33-51-00. OPS CHECKED GOOD.
